# SDR SWAA2025042125289

- Difficulty date: April 16, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 66,808 hours, 39,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Incorrect
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH AFT ENTRY AND SERVICE DOORS REQUIRE CORRECT EXIT LENS INDICATOR.  REPLACED BOTH AFT ENTRY AND SERVICE DOOR EXIT SIGN LENS INDICATORS PER AMM 33-51-01
